MathSciNet Relay Station
MathSciNet bibliographic data
MR771995 (86j:22012) 22E30 (43A90)
Vretare, Lars Recurrence formulas for zonal polynomials. Math. Z. 188 (1985), no. 3, 419–425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement